Differences in treatment outcome between borderline and nonborderline bulimics at one-year follow-up
Article first published online: 13 FEB 2006
Copyright © 1990 Wiley Periodicals, Inc., A Wiley Company
International Journal of Eating Disorders
Volume 9, Issue 6, pages 617–627, November 1990
How to Cite
Johnson, C., Tobin, D. L. and Dennis, A. (1990), Differences in treatment outcome between borderline and nonborderline bulimics at one-year follow-up. Int. J. Eat. Disord., 9: 617–627. doi: 10.1002/1098-108X(199011)9:6<617::AID-EAT2260090604>3.0.CO;2-V
- Issue published online: 13 FEB 2006
- Article first published online: 13 FEB 2006
- Manuscript Accepted: 8 JAN 1990
- Barr and Dunagan Foundation
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!